# SDR SWAA95294

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Eng Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED QUARTER D-CHECK, FOUND NUMBER 2 ENGINE STRUT INNER SKIN CRACKED AT O/B EDGE OF PANEL 5827R OPENING.  CRACK RUNS BEYOND STOP DRILL AND UNDER CROWN SKIN.  INSTALLED DOUBLER PER ACO 6135-54.
